MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endophthalmitis (1835); Vitreous Floaters (1866); Hypopyon (1913); Visual Impairment (2138)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that 11 days after implantation of an intraocular lens (iol) in the right eye (od), the patient presented with clinical findings consistent with endophthalmitis.At that time, visual acuity had decreased from 20/200 to hand motion.The patient was referred the same day to a retina specialist, who documented 1-2 anterior chamber cells, <1mm hypopyon, fibrinoid membrane at pupil, posterior synechiae, and dense vitreous opacities.A vitreous tap was performed, and intravitreal vancomycin and ceftazidime was administered.The culture showed no growth.In the implanting surgeon's opinion, the most likely cause of the event could not be determined.The following medications were prescribed for use at home post-operatively: prednisolone 1%: 1 gtt qid x 2 weeks, then bid x 2 weeks (total duration: 1 month) ofloxacin 0.3%: 1 gtt qid x 7 days ketorolac 0.5%: 1 gtt qid x 2 weeks, then bid x 2 weeks (total duration: 1 month) medications documented at retina visit on (b)(6) 2026: prednisolone acetate: 1% 1 gtt ketorolac 0.5%: 1 gtt tid ofloxacin 0.3%: 1 gtt qid cyclopentolate 1%: 1 gtt tid.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key25551740
Report Number0001313525-2026-00082
Device Sequence Number14836395
Product Code HQL
UDI-Device Identifier10757770607911
UDI-Public(01)10757770607911(17)280930(11)251011(10)3R27153
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2200
Device Lot Number3R27153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC PLUS, B+L INJECTOR SYSTEM, ALCON BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale